Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2012 year

Quotients by actions of the derived group of a maximal unipotent subgroup, Pacific Journal of Mathematics, 256 (2012), 381-405.

Go to publication

Authors: Panyushev D.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site